Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A class of $\pi _c$ groups closed under cyclic amalgamations


Author: Benny Evans
Journal: Bull. Amer. Math. Soc. 79 (1973), 200-201
MSC (1970): Primary 20E25
DOI: https://doi.org/10.1090/S0002-9904-1973-13153-2
MathSciNet review: 0313408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Baumslag, On the residual finiteness of generalized free products of nilpotent groups, Trans. Amer. Math. Soc. 106 (1963), 193-209. MR 26 #2489. MR 144949
  • 2. P. Stebe, Residual finiteness of a class of knot groups, Comm. Pure Appl. Math. 21 (1968), 563-583. MR 38 #5902. MR 237621

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20E25

Retrieve articles in all journals with MSC (1970): 20E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13153-2

American Mathematical Society